# SDR CALA2017011300099

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 88,057 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 29
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE SEAT EMERGENCY LIGHT FOUND INOPERATIVE. REPLACED SEAT 29D EMERGENCY LIGHT AND OPS TESTED OK IAW AMM 33-51-05-960-802 REV.78.
